# SDR FDEA200901060046

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 59,720 hours, 12,662 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 030672
- Condition: Malfunctioned
- Location: Flt Control
- Part time: 7,745 hours, 1,777 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AT FL320 APPROX 40 MIN INTO FLT A/P 2 EXECUTED A SLOW UNCOMMANDED CLIMB TO FL 325.  PRIOR TO PUSHBACK HAD LVL 2 FCC 2A & 2B DATA FAULT.  STN MX RESET C/BS & ALERTS WENT AWAY.  SWITCHED TO A/P 1 FOR REMAINDER OF FLT WITH NO FURTHER PROBLEMS.  ADDITIONAL INFO ON PRE FLT THERE WAS A WATER LEAK IN GALLEY WITH A SUBSTANTIAL AMOUNT OF WATER LEAKING UNDER FLOOR CONTINUED ON LOG SHT 1550574.  FURTHER INFO LATER IN FLT RETRIED A/P 2 AT FL 360 HELD ALT FOR APPROX 10 MIN THEN STARTED 100 FPM DESCENT.  ARRESTED DESCENT APPROX 200 FT LOW & REENGAGED A/P 1   INSPECTED E&E COMPT FOR WATER NONE PRESENT.  CHKD LAST FLT FAULTS NO FAULTS FOR NR 2 FCC.  PERF FC C RTS REF AMM 22-00-00-5 NO FAULTS.  STATUS DOWNGRADED TO CAT 2/CK 2.
